# SDR EE4Y2020020710627

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR BS 663 LEVEL, WL 209, RBL 61 UPPER CHORD WITH CORROSION. NOTE: THE WING REAR UPPER CHORD WAS REPAIRED AS PER BOEING SERVICE REQUEST NO: 3-4565173757 INSTRUCTIONS. (REF: JOB: A1H267 ITEM 1-76 COOPESA ENGINEERING ORDER NO: COO-EO-2019-10455).
